# SDR CA150113021

- Difficulty date: January 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE CABIN DOOR INTERNAL LIGHT AND AIRSTAIR LIGHTS WERE UNSERVICEABLE. AFTER INSPECTION BY MAINTENANCE IT WAS DISCOVERED THAT A WIRE WAS FOUND CHAFED AND ARCING AGAINST THE INTERCOSTAL. THIS CAUSED FUSE F126 TO BLOW. THIS FUSE IS HOT FROM THE BATTERY AND POWERS PARTIAL CABIN LIGHTS, AIRSTAIR DOOR AND CARGO LIGHTS. REF WDM 33-25-03. CODE 3E20 WAS REPAIRED WITH A RAYCHEM SPLICE IAW AMM 20-13-00 WHICH REF AC 43.13-1B OR SUBSEQUENT.  SUSPECT CAUSE WAS IMPROPER ROUTING AND SECURITY. ALSO NOTED WHEN LIGHT FIXTURE ASSY REMOVED WAS AN ABUNDANCE OF WIRE WRAPPED AROUND THE BACK OF THE FIXTURE. TO INSTALL THE FIXTURE THE THREADED SIDE MUST BE SCREWED INTO THE BASE, CAUSING THE WIRE TO WRAP AROUND THE BACK FOR THE LIGHT ASSY.  THIS CAUSED THE WIRE TO BE TAUGHT AND CHAFE.  AS A NOTE, THIS ACFT WAS EQUIPPED WITH A LAVATORY.
